# SDR YADA20170315001

- Difficulty date: March 13, 2017
- Submitted: March 16, 2017
- Operation: Air carrier
- Aircraft: N118AX
- Make and model: Beech 1900C
- Aircraft serial: UC116
- Aircraft time: 29,912 hours, 33,030 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 1144200341
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: D
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FORWARD AIR STAIRS DOOR FRAME CRACKED ALONG BOTTOM AFT SECTION BEHIND FUSELAGE HALF OF THE HINGE.
